1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Tingling in arms and feet

Discussion in 'Type 2 Diabetes' started by claymic, Sep 13, 2014.

  1. claymic

    claymic Type 2 · Well-Known Member

    Messages:
    503
    Likes Received:
    76
    Trophy Points:
    68
    The last five days I have been having this weird sensation in my arms and feet. It's like tingling, like having something crawling under my skin.

    The only things that have changed in the last few days is that I started victoza. I am still on the starter dose. Also I have started controlling my carb intake and using the vibro plate again.

    Could any of these be causing the tingling. It is annoying but also worrying :(

    Thanks
    Claudette
     
    #1 claymic, Sep 13, 2014 at 3:54 PM
    Last edited by a moderator: Sep 13, 2014
  2. Human_8nimal

    Human_8nimal Type 2 · Member

    Messages:
    16
    Likes Received:
    2
    Trophy Points:
    23
    Tell your doctor or diabetic nurse about what you are experiencing as they could be signs of peripheral neuropathy. I have the same symptoms and I have to go for further tests next week.

    Sent from the Diabetes Forum App
     
  3. jack412

    jack412 Type 2 · Expert

    Messages:
    5,619
    Likes Received:
    6,785
    Trophy Points:
    178
  4. claymic

    claymic Type 2 · Well-Known Member

    Messages:
    503
    Likes Received:
    76
    Trophy Points:
    68
    Anyone has any more thoughts. So far I have not really had any other classic victoza side effects
     
  5. satindoll

    satindoll Type 2 · Well-Known Member

    Messages:
    2,075
    Likes Received:
    10,410
    Trophy Points:
    178
    Could be something to do with the vibration plate, most diabetics are advised not to use them,
     
  6. Indy51

    Indy51 Type 2 · Expert

    Messages:
    5,534
    Likes Received:
    6,345
    Trophy Points:
    178
    I would get your B12 levels checked. Metformin can cause malabsorption issues and a deficiency in B12 can cause neuropathy symptoms.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook